Open Access
Translator Disclaimer
December, 2006 Some non-linear function theoretic properties of Riemannian manifolds
Stefano Pigola , Marco Rigoli , Alberto G. Setti
Rev. Mat. Iberoamericana 22(3): 801-831 (December, 2006).

Abstract

We study the appropriate versions of parabolicity stochastic completeness and related Liouville properties for a general class of operators which include the $p$-Laplace operator, and the non linear singular operators in non-diagonal form considered by J. Serrin and collaborators.

Citation

Download Citation

Stefano Pigola . Marco Rigoli . Alberto G. Setti . "Some non-linear function theoretic properties of Riemannian manifolds." Rev. Mat. Iberoamericana 22 (3) 801 - 831, December, 2006.

Information

Published: December, 2006
First available in Project Euclid: 22 January 2007

zbMATH: 1112.31004
MathSciNet: MR2320402

Subjects:
Primary: 31C12 , 53C21 , 58J05

Keywords: $p$-Laplacian type operators , non-linear potential theory , Riemannian manifolds

Rights: Copyright © 2006 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.22 • No. 3 • December, 2006
Back to Top